# SDR FDEA201409302874

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 53,040 hours, 22,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36911
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAS A DENTED AREA BS 664 BETWEEN STRINGERS 25L & 26L.  COMPLIED WITH EA F-5330-TO311447 PART 1.  COMPLIED WITH HFEC & DVI INSPECTIONS NO DEFECTS NOTED.  INSTALLED DENT DOT AT DENT LOCATION IAW GMM 6-3-101.
